Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 243, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 20, 2015, 1:06 AM CDT for Montague County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 20, 2015, 1:06 AM CDT (06:06 UTC)
- Expired
- May 20, 2015, 2:00 AM CDT
- In force
- 54 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Montague County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 129 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1306 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 427 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 26.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:51 PM CDT, 6 hours 15 minutes earlier.
Area forecast discussion, May 19, 6:51 PM CDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 651 PM CDT TUE MAY 19 2015 .AVIATION... SCATTERED STRONG TO SEVERE CONVECTION ONGOING FROM WICHITA FALLS SOUTHWARD TO COLEMAN TEXAS...WITH ISOLATED CELLS PERSISTING FARTHER EAST FROM NEAR MINERAL WELLS TO NW OF WACO. FOR NOW...BELIEVE MOST CONVECTION WILL REMAIN TO THE WEST/NORTHWEST OF THE METROPLEX TAF SITES...AND HAVE KEPT THUNDER OUT OF THE INITIAL HOURS OF THESE TAFS. HOWEVER...ENVIRONMENT WILL REMAIN RELATIVELY FAVORABLE ALONG THE I-35 CORRIDOR THROUGH AT LEAST SUNSET. AS SUCH...MAY NEED TO ADD VCTS TO AT LEAST THE KFTW...KAFW..AND KDFW TAFS...IF CURRENT CONVECTION HOLDS TOGETHER. OTHERWISE...ALL TAFS SHOW A TREND TOWARD MVFR CIGS BY 06Z...AND EVENTUALLY IFR CIGS BY 10Z AS LOW CLOUDINESS EVOLVES IN MOIST SOUTHERLY FLOW OVERNIGHT. SHORT-TERM MODEL GUIDANCE SUGGESTS ANOTHER BAND OF CONVECTION WILL MOVE SOUTHEASTWARD OUT OF OKLAHOMA AFTER 06Z...WITH THE DECAYING REMNANTS POTENTIALLY AFFECTING THE METROPLEX BY 10Z. CONFIDENCE IS STILL NOT GREAT ON THE DEVELOPMENT OF THIS ACTIVITY...BUT HAVE SHOWN AT LEAST VCSH CONDITIONS IN THE METROPLEX AFTER 10Z. ANY ACTIVITY SHOULD REMAIN NORTH OF WACO THROUGH 12Z. && .PREV DISCUSSION... /ISSUED 350 PM CDT TUE MAY 19 2015/ DUE TO PERSISTENT LOW CLOUDS...AFTERNOON TEMPERATURES ARE GENERALLY COOLER THAN 24 HOURS EARLIER. BUT WITH DEW POINTS AROUND 70F AND LITTLE TO NO INHIBITION...CONVECTIVE CELLS HAVE DEVELOPED ACROSS NORTH AND CENTRAL TEXAS IN SIMILAR FASHION. MLCAPE VALUES HAVE SOARED ABOVE 2000J/KG IN MANY AREAS SOUTH OF THE I-20 CORRIDOR...WITH VALUES APPROACHING 2500J/KG IN FAR SOUTHERN ZONES WHERE TEMPS HAVE REACHED THE MID 80S. PW VALUES NEARLY 2 INCHES IN THESE AREAS WILL ASSURE CONSIDERABLE PRECIP LOADING IN STRONG UPDRAFTS. DESPITE MORE PROGRESSIVE MOVEMENT TODAY...THIS SHOULD RESULT IN A FEW DOWNBURSTS...A SUBSET OF WHICH MAY REACH SEVERE LIMITS AT THE SURFACE. SPEED SHEAR IS RATHER ORDINARY...BUT THE DIRECTIONAL SHEAR IN THE LOWEST 3KM IS SUFFICIENT TO ROTATE THESE STRONG UPDRAFTS. IN HIGH-INSTABILITY ENVIRONMENTS...TORNADOES CAN OCCUR WITH THESE MINI-SUPERCELLS. ALTHOUGH THE LOW-LEVEL FLOW REMAINS WEAK...IT HAS RECOVERED ENOUGH TO PREVENT THE SLOW-MOVING MEANDERING STORMS WE ENCOUNTERED ON MONDAY. NONETHELESS...THE FLOOD THREAT WILL CONTINUE WITH HIGH PRECIPITATION EFFICIENCY AND SATURATED SOILS. CREEKS AND STREAMS...AS WELL AS MAIN-STEM RIVERS...REMAIN PRONE TO FLOOD. NORTH OF I-20...TEMPERATURES ARE STRUGGLING TO REACH 80 DEGREES. THIS IS LIMITING INSTABILITY TO VALUES UNDER 1500J/KG. BUT IN FAR NORTHERN ZONES...WHERE A PASSING SHORTWAVE WILL ENHANCE THE FORCING ALOFT...DEEP SURFACE-BASED CONVECTION WILL OCCUR. THOUGH STILL IN THE WARM SECTOR...THESE CELLS WILL BE CLOSER TO A FRONTAL BOUNDARY...WHICH WILL BACK THE SURFACE WINDS...ENHANCING THE TORNADO THREAT. AT THIS TIME...ONLY MONTAGUE AND COOKE ARE INCLUDED IN A TORNADO WATCH THAT CONTINUES THROUGH 9 PM. MUCH OF THIS CONVECTION IS DIURNALLY DRIVEN AND WILL DISSIPATE WITH THE LOSS OF DAYTIME HEATING. THE BULK OF THE ACTIVITY OVERNIGHT WILL BE NORTH OF THE I-20 CORRIDOR...ASSOCIATED WITH THE TRANSITING SHORTWAVE ENERGY. THE SEVERE POTENTIAL WILL DIMINISH... BUT THE THREAT OF HEAVY RAIN WILL PERSIST. DESPITE SOME SUBSIDENCE AND SHORTWAVE RIDGING ON WEDNESDAY...THE EXITING SHORTWAVE TROUGH WILL HELP DRAG THE FRONTAL BOUNDARY INTO THE I-20/I-30 CORRIDORS AT PEAK HEATING WEDNESDAY AFTERNOON. SEVERE STORMS WILL BE POSSIBLE ALONG THE BOUNDARY...BUT THEIR DURATION WILL DEPEND ON THE SPEED OF THE FRONT AND THE EXTENT OF THE CONVECTION DEVELOPING A SOUTHWARD-MOVING COLD POOL THAT COULD LIMIT THE LIFESPAN OF INDIVIDUAL UPDRAFTS. HOWEVER...STORM MOTION NEARLY PARALLEL TO THE BOUNDARY COULD PROLONG ROTATING UPDRAFTS SUFFICIENTLY FOR A FEW TORNADOES. THEN AGAIN...IF TOO MANY UPDRAFTS ARE COMPETING...TRAINING ALONG THE BOUNDARY AND A RESULTING FLOOD THREAT MAY BE THE PRIMARY HAZARD. DEPENDING ON THE EXTENT OF THE WEDNESDAY CONVECTIVE ACTIVITY...THE FRONT MAY PASS THROUGH THE ENTIRE CWA. EVEN THOUGH DEW POINTS WILL BE REDUCED IN THE POSTFRONTAL AIR ON THURSDAY...OVERRUNNING 850MB MOISTURE AND RENEWED SOUTHWEST FLOW ALOFT SHOULD PREVENT A BREAK IN THE WET PATTERN. RAIN CHANCES WILL STEADILY INCREASE INTO THE HOLIDAY WEEKEND...LIKELY DISRUPTING OUTDOOR ACTIVITIES. IT STILL APPEARS THE MAIN EVENT WILL BE SATURDAY NIGHT INTO SUNDAY...WHEN A POTENT SHORTWAVE TRACKS THROUGH NORTH AND CENTRAL TEXAS. GUIDANCE REMAINS IN GOOD AGREEMENT WITH THE POSITION AND TIMING...THOUGH THIS FAR OUT...THERE ARE UNSURPRISINGLY SOME DIFFERENCES IN STRENGTH. WITH THE CURRENT PROJECTED TIMING...THE MAIN CONCERN WOULD BE WIDESPREAD RAINFALL AND FLOODING. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 83 61 74 62 / 60 50 50 40 40 WACO, TX 71 85 65 77 63 / 30 20 50 40 40 PARIS, TX 68 80 60 74 59 / 50 50 50 40 30 DENTON, TX 69 81 59 71 60 / 60 50 50 40 40 MCKINNEY, TX 69 81 60 74 60 / 60 50 50 40 30 DALLAS, TX 70 84 62 74 63 / 50 50 50 40 40 TERRELL, TX 70 83 63 77 62 / 40 40 50 40 30 CORSICANA, TX 70 84 65 77 64 / 30 30 50 40 30 TEMPLE, TX 69 84 67 78 64 / 20 20 40 40 40 MINERAL WELLS, TX 68 81 59 71 60 / 50 50 50 40 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR TXZ091- 100>102-115-116. &&
Hazardous weather outlook, May 19, 4:00 PM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CDT TUE MAY 19 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 400 PM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. A FEW STORMS COULD BRIEFLY REACH STRONG TO SEVERE LIMITS WITH HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. AN ISOLATED TORNADO IS POSSIBLE THROUGH EARLY EVENING. LOCALLY HEAVY RAINFALL ON TOP OF SATURATED SOILS MAY POSE A FLOODING PROBLEM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS ALL OF NORTH TEXAS WEDNESDAY THROUGH MONDAY. ISOLATED AREAS OF SEVERE WEATHER WILL BE POSSIBLE EACH DAY...ALONG WITH A POTENTIAL FOR LOCALIZED HEAVY RAIN AND FLOODING. SEVERE WEATHER CHANCES WILL INCREASE THIS COMING WEEKEND...THOUGH MANY UNCERTAINTIES EXIST ON OVERALL THREATS AND SYSTEM EVOLUTION AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED MAINLY NORTHWEST OF A LAMPASAS TO WACO TO ATHENS LINE THROUGH THIS EVENING.
In the hours before
Local storm report, May 19, 10:29 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1029 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND DMG 3 E RUNAWAY BAY 33.17N 97.81W
05/19/2015 WISE TX PUBLIC
MAJOR DAMAGE TO AT LEAST 2 HOUSES NEAR 3312 FM 920
BETWEEN RUNAWAY BAY AND PARADISELocal storm report, May 19, 10:31 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND DMG BOONSVILLE 33.07N 97.87W
05/19/2015 WISE TX EMERGENCY MNGR
LARGE TREES AND POWER LINES DOWN. RESIDENTIAL STRUCTURES
COLLAPSED NEAR CR 3655 AND FM 920Special weather statement, May 20, 12:25 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1225 AM CDT WED MAY 20 2015
TXZ092-102-103-200615-
COOKE TX-WISE TX-DENTON TX-
1225 AM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WISE...NORTHWESTERN
DENTON AND SOUTHERN COOKE COUNTIES UNTIL 115 AM CDT...
AT 1224 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF KRUM...OR 11 MILES WEST OF SANGER...MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SANGER...RAY ROBERTS PARK JOHNSON BRANCH AND VALLEY VIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3345 9695 3324 9738 3340 9760 3344 9750
3344 9748 3356 9715
TIME...MOT...LOC 0524Z 230DEG 20KT 3334 9737
30Local storm report, May 20, 12:35 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1235 AM CDT WED MAY 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM FLASH FLOOD BRIDGEPORT 33.22N 97.77W
05/20/2015 WISE TX BROADCAST MEDIA
CREEK NEAR BRIDGEPORT OUT OF ITS BANKS AND HAS SHUT DOWN
114 GOING THRU TOWN..Local storm report, May 20, 12:36 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1236 AM CDT WED MAY 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM FLASH FLOOD BRIDGEPORT 33.22N 97.77W
05/20/2015 WISE TX BROADCAST MEDIA
SONIC DRIVE IN AT BRIDGEPORT HAS TAKEN ON SEVERAL FEET
OF WATERSpecial weather statement, May 20, 12:56 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1256 AM CDT WED MAY 20 2015
TXZ092-200645-
COOKE TX-
1256 AM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COOKE COUNTY UNTIL
145 AM CDT...
AT 1256 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF SANGER...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...LINDSAY...CALLISBURG...LAKE KIOWA...RAY ROBERTS PARK
JOHNSON BRANCH AND VALLEY VIEW.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 483 AND 503.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3342 9694 3343 9733 3354 9739 3374 9718
3372 9714 3373 9709 3377 9709 3380 9710
3381 9709 3382 9705 3384 9706 3384 9708
3386 9706 3384 9705 3385 9701 3389 9698
3392 9699 3395 9695
TIME...MOT...LOC 0556Z 233DEG 19KT 3348 9719
JLDUNNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:01 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 44 min |
| May 19, 7:11 PM CDT | Tornado Warning | FWD | Palo Pinto | 34 min |
| May 19, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 66 min |
| May 19, 7:29 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 34 min |
| May 19, 7:37 PM CDT | Tornado Warning | FWD | Palo Pinto, Parker | 23 min |
| May 19, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 63 min |
| May 19, 7:48 PM CDT | Tornado Warning | FWD | Jack | 27 min |
| May 19, 7:52 PM CDT | Flash Flood Warning | FWD | Jack, Young | 3 hr |
| May 19, 7:57 PM CDT | Tornado Warning | FWD | Jack, Palo Pinto, Parker, Wise | 33 min |
| May 19, 7:59 PM CDT | Severe Thunderstorm Warning | FWD | Young | 46 min |
| May 19, 8:14 PM CDT | Tornado Warning | FWD | Jack | 31 min |
| May 19, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 63 min |
| May 19, 9:02 PM CDT | Special Weather Statement | FWD | Erath | 43 min |
| May 19, 9:06 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 54 min |
| May 19, 9:15 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath | 45 min |
| May 19, 9:15 PM CDT | Tornado Warning | FWD | Jack, Wise | 30 min |
| May 19, 9:20 PM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| May 19, 9:42 PM CDT | Tornado Warning | FWD | Wise | 33 min |
| May 19, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 62 min |
| May 19, 9:56 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 24 min |
| May 19, 10:08 PM CDT | Tornado Warning | FWD | Wise | 37 min |
| May 19, 10:17 PM CDT | Areal Flood Advisory | FWD | Wise | 118 min |
| May 19, 10:40 PM CDT | Areal Flood Warning | FWD | Jack | 3 hr |
| May 19, 10:40 PM CDT | Tornado Warning | FWD | Wise | 35 min |
| May 19, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 62 min |
| May 19, 10:56 PM CDT | Flash Flood Warning | FWD | Denton, Wise | 3 hr |
| May 19, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 61 min |
| May 19, 11:09 PM CDT | Tornado Warning | FWD | Denton | 36 min |
| May 19, 11:24 PM CDT | River Flood Warning | FWD | Jack | 4 days |
| May 19, 11:56 PM CDT | Tornado Warning | FWD | Denton | 34 min |
| May 20, 12:13 AM CDT | Areal Flood Warning | FWD | Jack | 3 hr |
| May 20, 12:25 AM CDT | Special Weather Statement | FWD | Denton | 50 min |
| May 20, 12:35 AM CDT | River Flood Warning | FWD | Wise | 58 hr |
| May 20, 12:39 AM CDT | Areal Flood Advisory | FWD | Cooke | 3 hr |
| May 20, 12:47 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 20, 12:56 AM CDT | Special Weather Statement | FWD | Cooke | 49 min |
| May 20, 1:22 AM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| May 20, 1:49 AM CDT | Special Weather Statement | FWD | Cooke | 56 min |
| May 20, 1:51 AM CDT | Flash Flood Warning | FWD | Cooke, Montague | 6 hr |
| May 20, 2:09 AM CDT | River Flood Warning | FWD | Denton | 17 hr |
| May 20, 2:09 AM CDT | River Flood Warning | FWD | Denton | 8 days |
| May 20, 2:21 AM CDT | Areal Flood Warning | FWD | Jack, Wise | 3 hr |
| May 20, 2:57 AM CDT | Flash Flood Warning | FWD | Grayson | 4 hr |
| May 20, 3:17 AM CDT | Flash Flood Warning | FWD | Denton, Jack, Wise | 6 hr |
| May 20, 4:17 AM CDT | Flash Flood Warning | FWD | Fannin, Lamar | 4 hr |
| May 20, 4:56 AM CDT | Areal Flood Advisory | FWD | Young | 3 hr |
| May 20, 5:02 AM CDT | Areal Flood Advisory | FWD | Collin | 3 hr |
| May 20, 5:42 AM CDT | River Flood Warning | FWD | Cooke | 19 hr |
| May 20, 5:42 AM CDT | River Flood Warning | FWD | Collin | 34 hr |
| May 20, 5:53 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt | 3 hr |
| May 20, 6:28 AM CDT | Special Weather Statement | FWD | Palo Pinto | 47 min |
| May 20, 6:56 AM CDT | Areal Flood Warning | FWD | Grayson | 3 hr |
| May 20, 7:43 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| May 20, 8:00 AM CDT | Areal Flood Advisory | FWD | Fannin, Lamar | 3 hr |
| May 20, 8:15 AM CDT | River Flood Warning | FWD | Hunt | 43 hr |
| May 20, 8:15 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 32 hr |
| May 20, 11:04 AM CDT | Areal Flood Warning | FWD | Cooke, Montague | 6 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.